Share Facebook


04-01-2016, 10:09 PM   #1
Ms Scarlett
 
Join Date: Mar 2016
New to stelara

I am on my second loading dose of stelara. In four weeks will do three shots at once. Has anyone had an increase in heartburn with this med? Also I have had jaw pain as well. But not sure where it is coming from. Last August I had cervical spine surgery and have implants from c4 through c7. Docs say my labs are more stable but got several nagging things that make me feel bad. On top of all else been dealing with walking pneumonia this week as well. Which takes awhile to get rid of. How are you guys feeling in this med?


04-01-2016, 10:22 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Are you taking any medication for the heartburn? I am sorry forry all you are going through.
04-01-2016, 10:25 PM   #3
Ms Scarlett
 
Join Date: Mar 2016
Yes pepsid twice a day. Prevasid once a day but can't take it long because it gives me severe stomach cramps.

04-01-2016, 10:29 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Maybe you should ask your doctor about some alternative.

Reply

Thread Tools


All times are GMT -5. The time now is 01:19 AM.
Copyright 2006-2017 Crohnsforum.com